Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 312985, 12 pages
http://dx.doi.org/10.1155/2012/312985
Research Article

Least Squares Problems with Absolute Quadratic Constraints

1Institute for Software Systems in Technical Appliations of Computer Science (FORWISS), University of Passau, InnstraBe 43, 94032 Passau, Germany
2Department of Mathematics and Computer Science, University of Passau, InnstraBe 43, 94032 Passau, Germany

Received 22 June 2011; Accepted 14 July 2011

Academic Editor: Juan Manuel Peña

Copyright © 2012 R. Schöne and T. Hanning. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.